# SDR UIEA2019030803502

- Difficulty date: March 7, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,713 hours, 24,387 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 89873202
- Part serial: 1283
- Condition: Defective
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOOP 1 INOP. ( DEFERRED IAW MEL 26-11-01-0 CNTRL 18 MAR 19, MDDR #108360.   LP 0971727-M20 REMOVED AND REPLACED  FIRE DETECTION CARD ASSY IAW AMM 26-10-01, OPS CHECK OK. CLEARED MDDR # 108360.  )
